# SDR 06FDEA03783

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Delaminated
- Location: Air Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIR STAIRS, EXTERIOR SKIN AFT RT CORNER BENT AND DELAMINATING. REPAIRED EXTERIOR SKIN AT RT CORNER OF AFT AIRSTAIR PER SRM 51-40-2.
